VOL. 39 · NO. 5 | October, 1968
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 39 (5), (October, 1968)
No abstract available
Articles
Howard G. Tucker
Ann. Math. Statist. 39 (5), 1381-1390, (October, 1968) DOI: 10.1214/aoms/1177698119
Charles Stone
Ann. Math. Statist. 39 (5), 1391-1401, (October, 1968) DOI: 10.1214/aoms/1177698120
No abstract available
Bradley Efron, Donald Traux
Ann. Math. Statist. 39 (5), 1402-1424, (October, 1968) DOI: 10.1214/aoms/1177698121
Zbynek Sidak
Ann. Math. Statist. 39 (5), 1425-1434, (October, 1968) DOI: 10.1214/aoms/1177698122
W. J. Studden
Ann. Math. Statist. 39 (5), 1435-1447, (October, 1968) DOI: 10.1214/aoms/1177698123
Helene Deberghes, Trong-Lieu Bui
Ann. Math. Statist. 39 (5), 1448-1462, (October, 1968) DOI: 10.1214/aoms/1177698124
No abstract available
Janet M. Myhre, Sam C. Saunders
Ann. Math. Statist. 39 (5), 1463-1472, (October, 1968) DOI: 10.1214/aoms/1177698125
A. P. Dempster, Robert M. Kleyle
Ann. Math. Statist. 39 (5), 1473-1478, (October, 1968) DOI: 10.1214/aoms/1177698126
James Avery Davis
Ann. Math. Statist. 39 (5), 1479-1485, (October, 1968) DOI: 10.1214/aoms/1177698127
No abstract available
Emil Spjotvoll
Ann. Math. Statist. 39 (5), 1486-1492, (October, 1968) DOI: 10.1214/aoms/1177698128
No abstract available
D. Siegmund
Ann. Math. Statist. 39 (5), 1493-1497, (October, 1968) DOI: 10.1214/aoms/1177698129
B. L. S. Prakasa Rao
Ann. Math. Statist. 39 (5), 1498-1501, (October, 1968) DOI: 10.1214/aoms/1177698130
No abstract available
Dale E. Varberg
Ann. Math. Statist. 39 (5), 1502-1506, (October, 1968) DOI: 10.1214/aoms/1177698131
No abstract available
T. Subba Rao
Ann. Math. Statist. 39 (5), 1507-1512, (October, 1968) DOI: 10.1214/aoms/1177698132
J. K. Ord
Ann. Math. Statist. 39 (5), 1513-1516, (October, 1968) DOI: 10.1214/aoms/1177698133
J. S. Murty, M. N. Das
Ann. Math. Statist. 39 (5), 1517-1539, (October, 1968) DOI: 10.1214/aoms/1177698134
No abstract available
R. G. Stanton, R. C. Mullin
Ann. Math. Statist. 39 (5), 1540-1548, (October, 1968) DOI: 10.1214/aoms/1177698135
No abstract available
William F. Stout
Ann. Math. Statist. 39 (5), 1549-1562, (October, 1968) DOI: 10.1214/aoms/1177698136
No abstract available
R. M. Dudley
Ann. Math. Statist. 39 (5), 1563-1572, (October, 1968) DOI: 10.1214/aoms/1177698137
No abstract available
Robert H. Berk, P. J. Bickel
Ann. Math. Statist. 39 (5), 1573-1576, (October, 1968) DOI: 10.1214/aoms/1177698138
No abstract available
B. D. Causey
Ann. Math. Statist. 39 (5), 1577-1590, (October, 1968) DOI: 10.1214/aoms/1177698139
A. P. Basu
Ann. Math. Statist. 39 (5), 1591-1604, (October, 1968) DOI: 10.1214/aoms/1177698140
K. S. Miller
Ann. Math. Statist. 39 (5), 1605-1609, (October, 1968) DOI: 10.1214/aoms/1177698141
No abstract available
Thomas P. Hettmansperger
Ann. Math. Statist. 39 (5), 1610-1614, (October, 1968) DOI: 10.1214/aoms/1177698142
James M. Dickey
Ann. Math. Statist. 39 (5), 1615-1628, (October, 1968) DOI: 10.1214/aoms/1177698143
J. L. Hodges Jr., E. L. Lehmann
Ann. Math. Statist. 39 (5), 1629-1637, (October, 1968) DOI: 10.1214/aoms/1177698144
No abstract available
C. A. McGilchrist
Ann. Math. Statist. 39 (5), 1638-1645, (October, 1968) DOI: 10.1214/aoms/1177698145
No abstract available
Chia Kuei Tsao
Ann. Math. Statist. 39 (5), 1646-1653, (October, 1968) DOI: 10.1214/aoms/1177698146
G. K. Bhattacharyya, Richard A. Johnson
Ann. Math. Statist. 39 (5), 1654-1660, (October, 1968) DOI: 10.1214/aoms/1177698147
Robert H. Berk, I. Richard Savage
Ann. Math. Statist. 39 (5), 1661-1674, (October, 1968) DOI: 10.1214/aoms/1177698148
No abstract available
Ronald Pyke, Galen R. Shorack
Ann. Math. Statist. 39 (5), 1675-1685, (October, 1968) DOI: 10.1214/aoms/1177698149
Nariaki Sugiura, Hisao Nagao
Ann. Math. Statist. 39 (5), 1686-1692, (October, 1968) DOI: 10.1214/aoms/1177698150
No abstract available
Irving J. Hall, Akio Kudo
Ann. Math. Statist. 39 (5), 1693-1699, (October, 1968) DOI: 10.1214/aoms/1177698151
No abstract available
Leo A. Goodman
Ann. Math. Statist. 39 (5), 1700-1710, (October, 1968) DOI: 10.1214/aoms/1177698152
No abstract available
A. T. James
Ann. Math. Statist. 39 (5), 1711-1718, (October, 1968) DOI: 10.1214/aoms/1177698153
S. W. Dharmadhikari, V. Fabian, K. Jogdeo
Ann. Math. Statist. 39 (5), 1719-1723, (October, 1968) DOI: 10.1214/aoms/1177698154
Pranab Kumar Sen
Ann. Math. Statist. 39 (5), 1724-1730, (October, 1968) DOI: 10.1214/aoms/1177698155
G. K. Bhattacharyya, Richard A. Johnson
Ann. Math. Statist. 39 (5), 1731-1743, (October, 1968) DOI: 10.1214/aoms/1177698156
Notes
Arthur Cohen
Ann. Math. Statist. 39 (5), 1744-1746, (October, 1968) DOI: 10.1214/aoms/1177698157
L. D. Meshalkin
Ann. Math. Statist. 39 (5), 1747-1750, (October, 1968) DOI: 10.1214/aoms/1177698158
No abstract available
Henrick John Malik
Ann. Math. Statist. 39 (5), 1751-1752, (October, 1968) DOI: 10.1214/aoms/1177698159
No abstract available
J. Mineka
Ann. Math. Statist. 39 (5), 1753-1754, (October, 1968) DOI: 10.1214/aoms/1177698160
No abstract available
Y. S. Chow, W. J. Studden
Ann. Math. Statist. 39 (5), 1755, (October, 1968) DOI: 10.1214/aoms/1177698161
No abstract available
Else Sandved
Ann. Math. Statist. 39 (5), 1756-1758, (October, 1968) DOI: 10.1214/aoms/1177698162
No abstract available
Khursheed Alam
Ann. Math. Statist. 39 (5), 1759-1761, (October, 1968) DOI: 10.1214/aoms/1177698163
No abstract available
Koteswara Rao Kadiyala
Ann. Math. Statist. 39 (5), 1762-1763, (October, 1968) DOI: 10.1214/aoms/1177698164
No abstract available
Articles
N. Giri
Ann. Math. Statist. 39 (5), 1764, (October, 1968) DOI: 10.1214/aoms/1177698165
No abstract available
Book Reviews
Wassily Hoeffding
Ann. Math. Statist. 39 (5), 1765-1768, (October, 1968) DOI: 10.1214/aoms/1177698166
No abstract available
J. G. Wendel
Ann. Math. Statist. 39 (5), 1769, (October, 1968) DOI: 10.1214/aoms/1177698167
No abstract available
News
Ann. Math. Statist. 39 (5), 1770-1795, (October, 1968) DOI: 10.1214/aoms/1177698168
No abstract available
Ann. Math. Statist. 39 (5), 1796-1798, (October, 1968) DOI: 10.1214/aoms/1177698169
No abstract available
Publications
Ann. Math. Statist. 39 (5), 1798-1799, (October, 1968) DOI: 10.1214/aoms/1177698170
No abstract available
Back Matter
Ann. Math. Statist. 39 (5), (October, 1968)
No abstract available
Back to Top